| Catalog Number |
07729952160 |
| Medical Device Problem Codes |
Display Difficult to Read (1181); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
We received an allegation of a display issue with a coaguchek vantus meter.The customer stated there were black lines throughout "most parts" of the display screen and there was a black circle in the lower right corner.A display check was performed and the same observation was made.The last results were checked and the customer could not make out the result due to the display issue.
Additional Manufacturer Narrative
Occupation is patient/consumer.The meter was requested to be returned for investigation.
Additional Manufacturer Narrative
The customer's returned meter was powered on using fresh retention batteries.A crack on the bottom just right of the center of the display could be seen.Meter has been dropped.The fracture pattern indicates user error is the cause of the cracked display.